MAUDE Adverse Event Report: GYRUS ACMI, INC CYSTOURETHROSCOPE STANDARD OBTURATOR, 23FR

GYRUS ACMI, INC CYSTOURETHROSCOPE STANDARD OBTURATOR, 23FR
Model Number E123-O
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation confirmed the reported issue as the tip was observed to be sharp, deformed and broken off.The red dot on the release button was found missing.Device history records were reviewed and showed the product met all specifications upon release.Based on device evaluation results, the reported failure was most likely due to user mishandling.As stated in instructions for use (ifu) advises "study this manual and other labeling thoroughly for safe handling and storage.Misuse of instruments can cause injury to the patient and could have an adverse effect on the procedure being performed.Do not drop instruments or allow them to be struck by other objects.Olympus will continue to monitor complaints for this device.
 
Event or Problem Description
It was reported that the device handle was found damaged, the tip was found broken.There were no further details provided regarding the reported event.No patient involvement reported.No user injury reported.

Brand Name
CYSTOURETHROSCOPE STANDARD OBTURATOR, 23FR
Common Device Name
CYSTOURETHROSCOPE STANDARD OBTURATOR, 23FR
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11123259
Report Number1519132-2021-00002
Device Sequence Number689061
Product Code FEC
UDI-Device Identifier00821925002371
UDI-Public00821925002371
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
FEC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE123-O
Device Lot NumberCW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2020
Initial Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1